| Model Number |
1032 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
Event or Problem Description
It was reported that the heating pad keeps heating even over the set up temp.There was no reported adverse event.No further information has been provided.